ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

March 2015 , Volume 5 , Issue 1

Select all articles

Export/Reference:

On the influence of the coupling on the dynamics of single-observed cascade systems of PDE's
Fatiha Alabau-Boussouira
2015, 5(1): 1-30 doi: 10.3934/mcrf.2015.5.1 +[Abstract](874) +[PDF](488.2KB)
Transformation operators in controllability problems for the wave equations with variable coefficients on a half-axis controlled by the Dirichlet boundary condition
Larissa V. Fardigola
2015, 5(1): 31-53 doi: 10.3934/mcrf.2015.5.31 +[Abstract](959) +[PDF](571.1KB)
Zubov's equation for state-constrained perturbed nonlinear systems
Lars Grüne and Hasnaa Zidani
2015, 5(1): 55-71 doi: 10.3934/mcrf.2015.5.55 +[Abstract](945) +[PDF](1825.6KB)
Optimal $L^2$-control problem in coefficients for a linear elliptic equation. I. Existence result
Thierry Horsin and Peter I. Kogut
2015, 5(1): 73-96 doi: 10.3934/mcrf.2015.5.73 +[Abstract](1164) +[PDF](530.6KB)
A linear-quadratic optimal control problem for mean-field stochastic differential equations in infinite horizon
Jianhui Huang, Xun Li and Jiongmin Yong
2015, 5(1): 97-139 doi: 10.3934/mcrf.2015.5.97 +[Abstract](1644) +[PDF](614.2KB)
State constrained patchy feedback stabilization
Fabio S. Priuli
2015, 5(1): 141-163 doi: 10.3934/mcrf.2015.5.141 +[Abstract](958) +[PDF](600.4KB)
A quantitative internal unique continuation for stochastic parabolic equations
Zhongqi Yin
2015, 5(1): 165-176 doi: 10.3934/mcrf.2015.5.165 +[Abstract](851) +[PDF](338.8KB)
Inverse problems for the fourth order Schrödinger equation on a finite domain
Chuang Zheng
2015, 5(1): 177-189 doi: 10.3934/mcrf.2015.5.177 +[Abstract](909) +[PDF](352.8KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]